MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 5; CEMENTLESS STEM
Catalog Number 01.18.145
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 7 october 2019: lot 156243: (b)(4) items manufactured and released on 6 april 2016.Expiration date: 2021-03-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager: femoral component revision surgery performed 2 years after cementless total hip arthroplasty.No information concerning patient age, gender, activity level and health status is available.Radiographic images provided show the presence of radiolucent lines in gruen zones 1 and 7 and signs of stress shielding.Aseptic loosening is a possible literature described adverse event after cementless total hip arthroplasty and causes are often unknown.The reason of this event cannot be determined.
 
Event or Problem Description
Revision surgery performed after 1 year and 11 months from the primary due to non osseointegration of the stem (stem mobilization).The surgeon removed the stem manually and replace it.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Visual inspection performed by r&d project manager bone residual on the stem; femoral neck scratched due to head removal.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 5
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9250360
Report Number3005180920-2019-00909
Device Sequence Number2449021
Product Code LZO
UDI-Device Identifier07630030804212
UDI-Public07630030804212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/23/2021
Device Catalogue Number01.18.145
Device Lot Number156243
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer09/30/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;